# SDR MASA2009090800285

- Difficulty date: September 8, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 17,131 hours, 11,985 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Sensor
- Part number: 92215A010101
- Part serial: 441
- Condition: Faulty
- Location: Lt Ac Pack
- Part time: 17,229 hours, 12,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7086 ORD-MEM.  CREW REPORTED, RECEIVED A PACK 1 CAUTION AND THEN THE COCKPIT GOT HOT AND STARTED TO FILL UP WITH SMOKE, RECEIVED A PACK AUTOFAIL.  MX R2 LT PACK INLET PRESS SENSOR.
